Please reply with any help.
I am 48. 1 child 15yrs ago by C-sec. Have Uterine Fibroids (1 is in the endometrium). Have history of ovarian cysts. Am peri menopausal and have had massive 35 day long flooding periods and crazy unpredictable cycle with excruciating pain at first 3-4 days of bleeding. Have been anemic for 2 years. Have HSV 2 usually asymptomatic. Have been prone to yeast infections but rarely ever bacterial.
Two months or so ago, at the end of a 10 day cycle, foul odor started. Within 3 days it was unbelievably strong. I was sure I had a lost tampon.
OBGYN said no, no tampon, prob just bacterial overgrowth. I took antibiotics & diflucan & seemed to go away. Until 10 days later when I started bleeding again. Like before, with flow down to drip drip the odor came on. Took 2nd round of antibiotics. When bleeding dripping totally stopped the odor went away. I thought the antibiotic had fixed it.
4 days later, after sex, developed a tiny tiny little bloody discharge & even with that tiny amount the foul odor was back! When the blood is not dripping there is no odor. My vaginal fluids do not smell. But the spotting has not stopped & it's been over a week now. I get some light bloody discharge at some point in every day. Before that happens there is no odor at all. The odor is in the blood coming from inside my uterus - it is not a vaginal fluid/discharge with odor bc normal discharge has occurred several times and with zero odor. I cannot believe this is a bacterial infection esp when the Doc's culture didn't even grow anything!
Nevertheless, I am headed to pharmacy to get a 3 rd round of antibiotics. It is not present in vagina, China's fluids etc it is ONLY THE DROPS OF UTERINE BLOOD THAT STINK SO OFFENSIVELY.
What can be the cause of this gross strong odor that radiates from even the most diluted drop of blood from my Uterus?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?